# SDR USAA960465

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727a
- Part time: 47,251 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'A' CHECK VISUAL INSPECTION, FOUND 2 CRACKS .875 INCH AND .125 INCH IN LENGTH AT FUSELAGE SKIN AT STRINGER 16L BS 727A.  CONTAINED CRACKS AND INSTALLED DOUBLER, REPARIED PER SRM 53-30-3 FIG 1.  (M)
